See Alike in...

Alike App

Browser

LyssaLou

503d

I don't know what to do! I've been bleeding so bad that I have been going through 2-3 overnight pads an hour and I'm in unbelievable pain.

    • Atheris

      503d

      ER. You don't want to go into shock from blood loss. Get stabilized first, then you can figure out what's going on.

      • aldrwytch

        503d

        @Atheris yes, ER immediately.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user suggested seeking medical attention, as they experienced a similar situation and eventually had to go to the hospital. It's important to consult with a healthcare professional in such cases to ensure proper care and treatment.

Sources

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion